# SDR USAABB02186

- Difficulty date: October 28, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGW - FLT 15 EN ROUTE FROM MUC TO PHL, CREW REPORTED A SMELL OF SMOKE IN THE COCKPIT AND CABIN AS WELL AS A FLICKERING IN THE OVERHEAD LIGHTING.  FLIGHT DIVERTED TO LGW AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED THE RIGHT RECIRCULATION FAN.
